# SDR DALA13060413212

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 70,046 hours, 31,326 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SECTION CONNECTING AT STR.27L FRAME 67.   REPLACED SECTION CONNECTING IAW SRM 51-72-11 AND DRAWING D53480505.
